A three-point problem for third-order operator-differential equations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 877-881
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_5_a18,
author = {N. V. Tsyvis and N. J. Yurchuk},
title = {A three-point problem for third-order operator-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {877--881},
year = {1987},
volume = {23},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_5_a18/}
}
N. V. Tsyvis; N. J. Yurchuk. A three-point problem for third-order operator-differential equations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 877-881. http://geodesic.mathdoc.fr/item/DE_1987_23_5_a18/